Subspaces of Weak and Orientated Tschebyshev-Spaces.

Bernd Stockenberg

Manuscripta mathematica (1977)

  • Volume: 20, page 401-408
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Stockenberg, Bernd. "Subspaces of Weak and Orientated Tschebyshev-Spaces.." Manuscripta mathematica 20 (1977): 401-408. <>.

author = {Stockenberg, Bernd},
journal = {Manuscripta mathematica},
pages = {401-408},
title = {Subspaces of Weak and Orientated Tschebyshev-Spaces.},
url = {},
volume = {20},
year = {1977},

AU - Stockenberg, Bernd
TI - Subspaces of Weak and Orientated Tschebyshev-Spaces.
JO - Manuscripta mathematica
PY - 1977
VL - 20
SP - 401
EP - 408
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.